EconPapers    
Economics at your fingertips  
 

Dynamic Programming with Homogeneous Functions

Fernando Alvarez and Nancy Stokey

Journal of Economic Theory, 1998, vol. 82, issue 1, 167-189

Date: 1998
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (107) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0022-0531(98)92431-0
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:jetheo:v:82:y:1998:i:1:p:167-189

Access Statistics for this article

Journal of Economic Theory is currently edited by A. Lizzeri and K. Shell

More articles in Journal of Economic Theory from Elsevier
Bibliographic data for series maintained by Haili He ().

 
Page updated 2020-09-22
Handle: RePEc:eee:jetheo:v:82:y:1998:i:1:p:167-189